# SDR C2XA98IA362

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 12041127001
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3893 - THE CREW REPORTED THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE 'A' SYSTEM DOWNLOCK PROXIMITY SWITCH WIRING HARNESS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
